| Model Number |
IMPELLA CP SMART ASSIST SET, JP |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.
Event or Problem Description
The complainant reported that an impella device was implanted in the patient for mechanical circulatory support.When attempting to place the cpsa, a 0.018-inch wire unintentionally slipped out of the left ventricle, obstructing the advancement of the impella.Re-wiring was also considered, but the team determined that manipulating the wire would increase the risk of ventricular tachycardia or ventricular fibrillation.Additionally, endothelial-like tissue was observed to be attached to the device's outlet portion.Based on these factors, a decision was made to discontinue the placement.